# SDR 99ZZZX614

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airframe Components by Williams Inc, repair station WWFR300K
- Engine: Pwa PW4460
- System (JASC): 7250 · Turbine Section
- Part: Seat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A CHROME FACED SEAL.  AFTER REMOVING CHROME, CRACKS ARE FOUND IN THE BASE METAL.  USUALLY, LIGHT MACHINING WILL REMOVE THE INDICATION, BUT THIS CONDITION GETS WORSE OVERALL AND SUBMITTER STATED THE CRACKS ON THIS PART CANNOT BE REMOVED.
